# SDR COMA0860279

- Difficulty date: June 10, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 35,093 hours, 32,717 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CVG TO YUL RECEIVED SPOILERON, FLT SPOILER CAUTION MSG AND O/B SPOILER FAULT, O/B GROUND SPOILER FAULT MSG.  FOLLOWED QRH PROCEDURE MSGS PERSISTED.  ACFT LANDED SAFELY IN YUL.  RESET SPOILER SYSTEM PER FIM.  OPS CHECK GOOD, NO DEFECTS NOTED.  (S)
